# SDR CTU2003F00005

- Difficulty date: April 16, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N6410N
- Make and model: Cessna T210N
- Aircraft serial: 21062986
- Engine: Cont TSIO520R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: O-Ring
- Part number: AS3570223
- Condition: Leaking
- Location: Oil Filter Adapt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

O-RING FAILED TO SEAL PROPERLY ALLOWING OIL TO LEAK AT THE OIL FILTER ADAPTER TO ENGINE ATTACHMENT.  CAUSE OF THE FAILURE COULD BE ATTRIBUTED TO O-RING TOTAL TIME.  ALL WORK WAS DOEN IAW MM AND INSTRUCTIONS CONTAINED IN AD 96-12-22.
